MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC; INSTRUMENT, STEREOTAXIC
Model Number 9734048R
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product event summary: planning station cranial 3.0.2 exam data appear blank/distorted.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system event having occurred outside of procedure.It was reported that during a stereotactic dbs demo, after loading exams and while reviewing them in the select patient and planning tasks some of the slices for different exams appeared blank or distorted.This occurred for multiple exams for different patient datasets.After rebooting the system, the exams appeared correctly, and the issue was not able to be reproduced." no patient present.

Brand Name
NA
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8610367
Report Number1723170-2019-02359
Device Sequence Number11310975
Product Code HAW
UDI-Device Identifier00643169777316
UDI-Public00643169777316
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734048R
Device Catalogue Number9734048R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2017
Initial Report FDA Received Date05/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1